# SDR QXEA200701151

- Difficulty date: July 13, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 13,265 hours, 9,828 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0067
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 2,840 hours, 2,589 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - ON FLIGHT 2469, AT FL250 MASTER WARNING NR 1 OIL PRESSURE LIGHT CAME ON.  SECURED ENGINE PER E/A CHECKLIST.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE, NR 1 PROP ASSY, NR 1 AC GENERATOR, NR 1 OIL COOLER.  ALL OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
